# SDR IPXA10560698

- Difficulty date: May 17, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MULTIPLE AREAS OF CORROSION ALONG SEAT TRACK AT RBL 60, BS 1080 TO 1186 (REPAIR IS A MINOR/FAB FLOOR PANEL MAJOR) FABRICATED FLOOR PANEL IAW EO B757-5320-9692-G.
